# SDR 2003FA0001145

- Difficulty date: January 28, 2003
- Submitted: November 12, 2003
- Operation: General aviation
- Aircraft: N720KM
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257300
- Engine: Lyc TIO540*
- System (JASC): 8300 · Accessory Gearboxes
- Part: Drive System
- Part number: 29A21372
- Condition: Leaking
- Location: Turbo Scav
- Part time: 82 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL WAS FOUND SEEPING FROM THE TURBO SCAVENGE DRIVE ASSEMBLY.  IT THE OIL WAS WIPED FROM THE PUMP IT WOULD RETURN AFTER JUST ONE SHORT FLIGHT.  THE OIL WAS SEEPING FROM THE SEAM WHERE BOTH HALVES OF THE DRIVE ASSEMBLY MEET.  THE DRIVE ASSEMBLY WAS REMOVED AND REPLACED WITH A NEW DRIVE ASSY.
